# SDR UIEA2018040300521

- Difficulty date: April 2, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,201 hours, 22,683 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 1029G
- Condition: Stuck
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE START VALVE STUCK OPEN.  REMOVED AND REPLACED THE NR 2 ENGINE START VALVE IAW AMM 80-11-02,  LEAK CHECKED OK.
